MathSciNet Relay Station
MathSciNet bibliographic data
MR1002005 57S30 (20H10 30C65)
Martin, Gaven J.; Skora, Richard K. Group actions of the $2$-sphere. Amer. J. Math. 111 (1989), no. 3, 387–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement